# SDR IPXA2015052789466

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 21,410 hours, 14,136 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074101
- Part serial: 13092160047
- Condition: Damaged
- Location: 1st Observer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST POUCH TORN AT 1ST OBSERVERS POSITION.  R & R 1ST OBSERVER LIFE VEST W/REF TO AMM 25-62-00-0001.  PN ON-OFF: P01074-201C/P01074-101, SN ON-OFF: 15040610201/13092160047 EFF SOURCE: 25-62-31-01A.
